what should i do.

Reshina Gail - posted on 01/17/2013 ( 1 mom has responded )




My son 6 years old has been diagonosed with adhd we tried ritilan but it did not seem to affect him any so we put him on vyvance. we means the doctor and i. since then he has lost weight he was skinny when he started taking it but know he is really skinny. his fits are a whole lot worst. he was doing good at first but know it seems like it isnt working. should i take him off of this medication?


Cecilia - posted on 01/17/2013




ok i had to look up the medication side affects. It is normal to lose weight on it. First it will take down the appetite . Even when the person eats normal it will still make some lose weight because it increase heart rate and blood pressure, as well as raise body temperature. Body temp will affect metabolism.(from looking it up some people use it as weight loss aids although that is not FDA approved)

How long as he been on it? Sometimes medication can take a month to take affect.

No matter what you choose you need to talk to the prescribing doctor. These types of medications are addictive and can have bad side affects if you don't properly ween him off.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms